# SDR SWAA992140

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AISLE OVERHEAD EMERGENCY EXIT LIGHT INOP AT ROW 8.  RELAMPED PER MM.
